My 21 year old son had severe acne and went on accutane 3 to 4 years ago. It was my biggest regret. He lost zeal for life, has been depressed, and has not recovered. He gets angry and stressed easily. Can anyone help?
Protonix (causes cancer), Prevacid and Prilosec are called the IT's. If anyone over 50, takes for long periods of time, the side effect is a HIP FRACTURE. I know people suffering right now with hip fractures, including my son age 31. My husb. Suffers SO much from Acid Reflux/Heartburn, but I will not allow him to take any of the above 3 meds. Please assist. Rita
I've been taking ambien for several years now to sleep. Have noticed some memory issues--blank mind, not with it, not as sharp as I once was, pain in my toe. Had a close call while driving recently. I want to get off the ambien and am trying many herbal, etc, supplements with little success. but I have one question: how do I get all the ambien out of my system? Is it possible to reverse these side effects? Some websites indicate that some side effects cannot be reversed, but I am hopeful they can over time. thanks for any help you can give me.
I have terrible insomnia and was given ambien - took rarely at first but now am up to 5 nights/week. am noticing memory issues, like fog and forgetfull. I've got a pretty good diet - mostly veg's, some fruits, very little meat. Eggs from my own chickens. Rarely eat away from home. I posted here some time ago about everything I've tried for insomnia, but nothing has worked. Please, someone, tell me how to detox from ambien (I want it cleared out of my system). I think if I ever got myself squared away I'd be okay - take acv, 3 tbs/day + borax, take b3 and b12, multivitamin, serrapeptase + astaxanthin for arthritis. Any ideas? Thanks
What can I do to clear up hairy tongue I got from taking antibiotics for an ear infection? I don't want to take another antibiotic to clear this up.
It is not black hairy tongue yet, but the papillae are starting to grow long on my tongue and are beige to light brown. I've been scrubbing vigorously with my toothbrush but it is making my tongue sore. I would be grateful if someone had a idea for me.
I have been getting hp's for last 25 years, but ever increased in the last 2 mos, happening daily, after eating, after strenuous work, etc,
I was on an antibiotic cipro which I thought caused it, and changed to clarithromycin, which seemed to make the hp's continue, don't know what its from, but I am going to checked out
Hello, In 2012 I had breast cancer was treated with chemotherapy, radiation and surgery. It was stage 3. Now I am on an aromatase inhibitor AI, which destroys estrogen. The treatment is usually 5 years. I have terrible leg pain and now hair loss. My oncologist had prescribed morphine during chemo and I am still on it, a very low dose. I am considering stopping the AI. Is there anyone else on earthclinic dealing with this. Let's talk, please. Thank you.
(Los Angeles, Ca)
Articles about side effects of medical drugs
-Average drug label lists whopping 70 side effects
-Bad Events From Drugs Are Common
More Than 700,000 People per Year Visit ERs Due to Adverse Drug Events
Oct. 17, 2006 -- Experts from the CDC and FDA estimate that every year, more than 700,000 people visit U. S. emergency departments because of side effects, accidental overdoses, and other adverse drug events.
Conclusions Adverse drug events among outpatients that lead to emergency department visits are an important cause of morbidity in the United States, particularly among individuals aged 65 years or older. Ongoing, population-based surveillance can help monitor these events and target prevention strategies.
can you take atenolol and eat a high potassium diet?
EC: According to this website, it is contraindicated: http://www.evitamins.com/encyclopedia/assets/drug/atenolol/~default
Numbness after dental procedure:
I had dental procedure and got Novocain shots, came home and waited numbness to go away. And waited and waited, next day started panicking so I went to my dentist. He checked it out told me how its called when that happens, and said its rare but sometimes can happen. When I asked him what should I do he just shrugged. Worst thing is this was front upper tooth, so every movement hurt plus I hurt my gums because I cant feel anything. I didn't do anything because I thought dentist would tell me if there is anything to be done. At last I got sick of it and spent hours of research and found the solution. Vitamin B-50 complex and follow the instructions on the bottle, if you dont feel any change in several days take Vit B-100 complex. You will feel change little by little, sometimes nothing will happen for days but keep at it. It took me several months, some people got better in few days. I know its rare but you never know. So if you are that one person in millions I hope it helps you. Good luck
Taking a beta blocker for a fib has caused low metabolism and alot of weight gain. What can I take to raise metabolism. Can't seem to loose weight.
i would like to ask, thanks for having time in reading and answering this one.. I was on contraceptive pill for about 4 months now and I was wondering if I could take a diet pill with a couple of hours in interval, because I really do gain weight, please... Thank you so much
Hello, I just came across your sight and did not see anything mentioned about prescription meds. I see that antibiotics can cause brain fog, but what about Bupropion (Generic Wellbutrin)? I have been on this for 6 months now and it has helped tremendously in certain areas and would hate to stop taking it due to the brain fog side effect. I am worried since I am starting nursing school and have to be sharp as a nail. Any suggestions? Is this categorized as the same type of brain fog? Do you know what causes it? Any suggestions as to how to get rid of it would be much appreciated! Thanks, Katie.
Yesterday, I was re-reading Mark Sircus' book Transdermal Magnesium Therapy wherein I stumbled across an interesting story concerning George Eby's daughter who was suffering the terrible longterm destructuve effects of Cipro poisoning. Here's how they quickly resolved the Cipro problem:
"I received a letter from a professional colleague named George Eby in 2007 that stated that his daughter had been destroyed by the terrible side effects of a special type of antibiotic called fluoroquinolones (Cipro). He said, "My daughter was stricken with this horrible affliction. Cipro sensitivity causes long-term (multiple years to life) chronic pain, muscle weakness, and tendon weakness leading to tendon breakage and many other horrible effects, some physical and some mental. This is something that everyone needs to know about. We have been destroyed by Cipro. I don't think there is much anyone can do except to give her magnesium, which is somewhat of an antidote. I am very worried but I haven't lost hope, yet I am being realistic. Some of the tendon damage is necrotic and permanent. However, we have studies with rattlesnake venom that produce necrosis on animals and simply applying magnesium (chloride) and zinc (gluconate) topically, the necrosis vanishes." Ten days later I received an email from George saying:
"Topical magnesium chloride for 10 days = well daughter! "
I've also read that Walter Last also recommends that Magnesium Oil(70% magnesium chloride crystals + 30% Water) can be mixed with 70% DMSO or 99% DMSO in a 50-50 mix and used topically for even better absorption into the blood. Used topically just on its own, about 60% of mag oil gets absorbed into the blood. If you use it with DMSO then about 80%-90% of the magnesium chloride gets absorbed into the blood.
In case some people are wondering why using topical magnesium oil is any better than oral, remember that, at some point when you take increasing dosages of magnesium orally, you will get diarrhea. So taking magnesium chloride orally restricts your oral dose.
By using magnesium oil topically you are therefore able to safely take much larger and more useful amounts or dosages of magnesium chloride which get absorbed directly into the blood with no diarrhea side-effects in the intestines whatsoever.
(San Diego, US)
Does Bill or anyone know what's in Cipro that causes Achilles tendons to tear? My tendons on both feet feel at times like their going to tear out of the heels...And this can occur when sitting, lying down or just walking...If I know the ingredients or drug that causes this I could address this issue...It's very scary and dangerous. Thank you.